# SDR EVCA20190430003

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 9,856 hours, 34,460 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Debonded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT OUR SWRMO. CORROSION METAL DEBONDING FOUND ON CO-PILOT FLOOR, UNDER INVERTOR.
